# SDR USAA001909

- Difficulty date: November 8, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Part time: 31,934 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED .5 INCH BY .5 INCH BY .100 INCH DEEP, SEAT TRACK STATION 328-360, RBL 24.  FABRICATED SEAT TRACK SECTION PER SRM 53-00-52 PAGE 202.  (M)
